Skip to Content

Does cymbalta give you abnormal discharge and odor?

Responses (2)

lady2882 28 Jun 2013

Cymbalta does affect hormone levels so technically it could cause some changes but nothing like that shows as a side effect. You should talk to your doctor about that and get it checked out in case something else is going on.

LaurieShay 28 Jun 2013

No, but a bacterial or fungal infection could. You need to see the doc.

Notyourusual 16 Mar 2014

Cymbalta cannot give an infection but it CAN give a foul smelling urine. This makes the patient believe they may have some sort of infection.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long does Metronidazole take to cure Trich?

Posted 7 Nov 2013 1 answer

Light yellow discharge?? HELPP?

Posted 21 Sep 2014 1 answer

Vaginal discharge odor?

Posted 16 Jan 2015 1 answer